Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1286
Title: On canonical almost geodesic mappings of the first type of affinely connected spaces
Authors: Березовський, Володимир Євгенійович
Berezovskii, V. E.
Keywords: canonical almost geodesic mapping
affinely connected space
Issue Date: 2014
Publisher: Allerton Press
Citation: Berezovskii, V.E.; Mikes, J. On canonical almost geodesic mappings of the first type of affinely connected spaces. Russ. Math. 58, No. 2, 1-5 (2014); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2014, No. 2, 3-8 (2014).
Abstract: In this paper, we study special cases of canonical almost geodesic mappings of the first type of affinely connected spacešThe basic equations of mappings in question are reduced to a closed system of Cauchy type in covariant derivatives, and the number of essential parameters in the general solution of this system is estimated. We give an example of such mappings from a flat space onto another flat space. The mappings constructed send straight lines of the first space into parabolas in the second space. These almost geodesic mappings of the first type do not belong to the classes of mappings of the second and third types.
URI: http://lib.udau.edu.ua/handle/123456789/1286
http://link.springer.com/article/10.3103%2FS1066369X14020017
ISSN: 1066-369X; 1934-810X
Appears in Collections:Наукові матеріали кафедри

Files in This Item:
File Description SizeFormat 
B_2_2.txt301 BTextView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.